# SDR SWAA2019123039992

- Difficulty date: December 16, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A1120
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME INBOARD FLANGE CRACKED AT BS. 294, RBL 55 COMMON TO FASTENER HOLES. / REPAIRED STUB FRAME IAW SRM.
